# SDR SWAA2022013108970

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD CARGO PIT DOOR SURROUND AFT SHIELD STA 492 - 500A HAS CORROSION ON UPPER SURFACE AROUND FASTENER HOLES / REMOVED AND REPLACED FWD CARGO PIT DOOR SURROUNDING AFT SHIELD AT STA 492 TO STA 500A IAW BOEING DWG # 143A0080 REV: - AND B737-200 SRM 51-40-02-0G-0
